# SDR SIMA20150306002

- Difficulty date: March 6, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 31,231 hours, 27,435 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P270005120
- Condition: Cracked
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ATTENDANTS FLASHLIGHT BASE CRACKED.  R & R FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.  OPERATIONS CHECKED OK.
